JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Trying to Conceive Your First Child (http://www.justmommies.com/forums/f131-trying-to-conceive-your-first-child/)
-   -   CD 3 and oh no.... (http://www.justmommies.com/forums/f131-trying-to-conceive-your-first-child/2672470-cd-3-and-oh-no.html)

AshleyO August 15th, 2013 08:14 AM

CD 3 and oh no....
 
I had really bad cramps last night and ever since I have gone through a super tampon every hour. Lots of clots as well. This is making me a little nervous. I am wondering if the cause for this is that all natural hormonal balance stuff I was taking. Has anyone taking balance stuff, etc. had this issue? Sorry for the :tmi:

plan4fate August 15th, 2013 08:24 AM

Re: CD 3 and oh no....
 
certain herbs and supplements will make AF heavier and harder. I know Vitex seems to make mine worse if I don't take aspirin to counter act that specific bonus to the herb (most people who turn to vitex need the lining boost, I.. do not).

*hugs*

KellJoO August 15th, 2013 09:21 AM

Re: CD 3 and oh no....
 
Oh no. :(

I dont have any advice for you just sympathy. I went through the same thing a few days ago. My second period off the pill and it was a nightmare for about a day and a half. Hopefully the heaviness doesn't last long.

AshleyO August 15th, 2013 09:53 AM

Re: CD 3 and oh no....
 
The hormone balancer has chasteberry, black colosh, and a couple other herbs like wort? This is horrible. I had to run out to target on my break to get more tampons. I bought a box of ClearBlue tests because I feel off. Hot flashes included in this. >:/

girlsofsummer August 15th, 2013 10:16 AM

Re: CD 3 and oh no....
 
I'm sorry :(

My first period back in June was also the one that I was taking Vitex to induce, it was AWFUL. Similar to yours, it was like 1.5 hours at most that I could leave a super tampon in for. And really bad cramps.

So it could definitely be the herbs you are taking. I hope it eases up soon -- I'm sure it will in a few hours.

ImALittleTeaPot August 15th, 2013 11:16 AM

Re: CD 3 and oh no....
 
:bighug:

I hope the heaviness/cramping/clots don't last too long. I wouldn't be surprised if you feel off because this cycle is kind of wonky.

I know for me, when my flow is that heavy and I have lots of clots, I can't use tampons because they make the cramps way worse!

:hug: Hope you feel like normal soon, my dear!

AshleyO August 15th, 2013 12:28 PM

Re: CD 3 and oh no....
 
Thanks ladies! It makes me wonder if I should use the herbal remedy this month...

Boolajoojoo August 15th, 2013 12:59 PM

Re: CD 3 and oh no....
 
Oh no... I hope it passes quickly. :(

remisue16 August 16th, 2013 07:08 AM

Re: CD 3 and oh no....
 
Oh I'm so sorry! Can you go home and just spent some quality time with the heating pad? Hopefully it doesn't last too long. I'm sorry, I can't give you any advise on the supplements.

AshleyO August 16th, 2013 10:05 AM

Re: CD 3 and oh no....
 
Update, today is much much better!!! Holy cow I thought it wasn't going to stop yesterday! I went home and it still hadn't slowed so I just had a beer and sat on the couch. Apparently that's what helped it because I was "normal" after that. The digital O came in the mail yesterday and I am not gonna lie, it's a little fancy for me hehehe :D


All times are GMT -7. The time now is 06:43 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.